It is currently Wed Aug 23, 2017 1:43 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Mon Apr 13, 2015 10:51 am 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Hey everyone,
I used to get headaches after I dosed almost everytime within an hr. I had read that this was possible from the Naloxone/Narcan. So I stopped swallowing the saliva after dosing and I haven't had a headache since. It has been almost 2 weeks now! So there has to be something to this. I just wanted to let folks know.
Take care everyone,
Happy


Top
 Profile  
 
PostPosted: Mon Apr 13, 2015 1:24 pm 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
Happy,

Thank you for giving us this update. It will be helpful for others experiencing this same side-effect. I hope that with this issue resolved, you are doing well in your recovery.

Thanks,
Morphing


Top
 Profile  
 
PostPosted: Mon Apr 13, 2015 3:58 pm 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Thanks for the comment, I am down to 4mgs now and will stay at this for awhile before I drop again. I would like to get to 2 mgs. Dropping from about 16mgs to 4mgs was a walk in the park. But I know it gets tough from here on out. I am in no hurry to go any lower right now.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Apr 15, 2015 2:41 pm 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
Great! 16 to 4, that was really fast. I agree, there is no need to rush the taper, and if you settle on a dose that works well for you, then it's fine to stay there as long as it's serving you well.


Top
 Profile  
 
PostPosted: Fri Apr 17, 2015 6:00 pm 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Thanks for responding Morphing,
I am doing just fine on 4 mgs. I was beginning to get worried about taking so much before.(16 mgs) Everyone said it was a waste anyways. And still no headaches. I am mixing my dose with Listerine and taking the 4mgs as a liquid. 4mgs with 1ml of Mint Listerine.


Top
 Profile  
 
PostPosted: Fri Apr 17, 2015 7:04 pm 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
happyg1961 wrote:
Thanks for responding Morphing,
I am doing just fine on 4 mgs. I was beginning to get worried about taking so much before.(16 mgs) Everyone said it was a waste anyways. And still no headaches. I am mixing my dose with Listerine and taking the 4mgs as a liquid. 4mgs with 1ml of Mint Listerine.


So, do you dissolve the strip in the Listerine and let it sit in you mouth for a while? Listerine burns me too much to use just as mouthwash. There's no way I could hold it in my mouth long enough for the medication to be absorbed! :shock:

I started Suboxone 9 weeks ago today. I was initially taking 20mg a day. So far I've dropped that to 12mg. I was taking a minimum of 150mg of morphine prior to that (although 360+mg a day was no big deal to me). So glad to be off of that!


Top
 Profile  
 
PostPosted: Fri Apr 17, 2015 8:29 pm 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Hey Morphing,
Actually the Mint Listerine is rather pleasant done this way. I'll mix 2 mls or 3 mls with an 8mg strip and set it in the refrigerator for an hr. or so. I started at 4mls with an 8mg strip. I found that was too much liquid. If you leave it in the frig overnight, most of the alcohol in the Listerine(20%) is evaporated. It's easier for me to get rid of the Naloxone/Narcan by using this method..
P.S.
2mls of Listerine is a very small amount, if you are worried about the burn. Try it and you might not need 12mgs. It seems to work a lot better. I take my dose about noon or 1:00 pm and I don't think about it anymore until the next day.


Top
 Profile  
 
PostPosted: Fri Apr 17, 2015 9:01 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Thanks for posting this Happy...I have seen the recommendation before about using Listerine to potentiate a dose, but don't recall seeing specific instructions before now. It's always nice to have the option of taking less and receiving the same effect.

Hope you are doing well!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Fri Apr 17, 2015 9:22 pm 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
Hey blondie,
I was wondering where you have been. I thought maybe that last winter storm got you. lol
I had been doing a lot of research about a liquid taper and I thought a solvent would work better than water. Maybe I will start a fad! lol
You take care


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group